Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on the arithmetic of bilinear transformations


Author: Donald M. Adelman
Journal: Proc. Amer. Math. Soc. 1 (1950), 443-448
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036774-X
MathSciNet review: 0036774
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036774-X
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society